# SDR IPXA10558548

- Difficulty date: February 6, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  AFT CARGO BAY NR 2 LT FLOOR TO SIDEWALL SUPPORT IS CRACKED AFT OF NR 9 CARGO TIE DOWN.  R & R ACB NR 2 LT FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G, SRM 53-60-53-01-1.
